Facebook Pixel
EmpowHER Guest

Can you bleed aft we taking the plan B pill?

By Anonymous January 31, 2015 - 2:57pm
Rate This

I got off my period and the ned day I had unprotected sex and I had to het the plan B pill and I took it as soon as I could after I had sex and 6 days later I am bleed and I am seared. Is it ok or no?

Add a Comment1 Comments


Hello and thank you for sharing your question.

The most common side effect of taking an emergency contraceptive is bleeding soon after, even if it is not time for your period.  This is perfectly normal and no cause for alarm. Your period will return to normal within the next few months.


January 31, 2015 - 9:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!